| Catalog Number |
1125400-38 |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/26/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The investigation determined a conclusive cause for the reported difficulties could not be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that during device unpackaging when removing the stylet/mandrel, the stent implant dislodged with the 'wire' [stylet].The device was not used; there was no patient involvement.There was no reported clinically significant delay in the procedure.No additional information was provided.